Thesis (Selection of subject)Thesis (Selection of subject)(version: 368)
Thesis details
   Login via CAS
Eliptické systémy rovnic s anizotropním potenciálem: existence a regularita řešení
Thesis title in Czech: Eliptické systémy rovnic s anizotropním potenciálem: existence a regularita řešení
Thesis title in English: Elliptic systems with anisotropic potential: existence and regularity of solutions
Key words: variační funkcionál, minimizér, regularita, existence, variační počet
English key words: variational functional, minimizer, regularity, existence, calculus of variations
Academic year of topic announcement: 2011/2012
Thesis type: diploma thesis
Thesis language: čeština
Department: Department of Mathematical Analysis (32-KMA)
Supervisor: doc. Mgr. Petr Kaplický, Ph.D.
Author: hidden - assigned and confirmed by the Study Dept.
Date of registration: 08.11.2011
Date of assignment: 09.11.2011
Confirmed by Study dept. on: 02.12.2011
Date and time of defence: 16.09.2014 00:00
Date of electronic submission:30.07.2014
Date of submission of printed version:31.07.2014
Date of proceeded defence: 16.09.2014
Opponents: doc. RNDr. Miroslav Bulíček, Ph.D.
 
 
 
Guidelines
Práce bude kompilační. Cílem bude prezentovat existenční teorii pro systémy rovnic s anizotropním potenciálem a různé techniky pro regularitu řešení. Po zvládnutí známých technik je možné je aplikovat na otevřené problémy. Důraz bude kladen na prezentaci.
References
[1] Giusti, E. Direct methods in the calculus of variations. World Scientific Publishing Co., Inc., River Edge, NJ, 2003.
[2] Bildhauer, M.; Fuchs, M. On the regularity of local minimizers of decomposable variational integrals on domains in R2. Comment. Math. Univ. Carolin. 48 (2007), no. 2, 321–341.
[3] Acerbi, E.; Fusco, N. Partial regularity under anisotropic (p, q) growth conditions. J. Differential Equations 107 (1994), no. 1, 46–67.
[4] Esposito, L.; Leonetti, F.; Mingione, G. Higher integrability for minimizers of integral functionals with (p, q) growth. J. Differential Equations 157 (1999), no. 2, 414–438.
[5] Apushkinskaya, D.; Bildhauer, M.; Fuchs, M. Steady states of anisotropic generalized Newtonian fluids. J. Math. Fluid Mech. 7 (2005), no. 2, 261–297.
[6] Diening, L.; Málek, J; Steinhauer, M. On Lipschitz truncations of Sobolev functions (with variable exponent) and their selected applications. ESAIM Control Optim. Calc. Var. 14 (2008), no. 2, 211–232.
[7] Diening, L.; Stroffolini, B.; Verde, A. Everywhere regularity of functionals with $\phi$-growth. Manuscripta Math. 129 (2009), no. 4, 449–481.
Preliminary scope of work
Práce bude kompilační. Cílem bude prezentovat existenční teorii pro systémy rovnic s anizotropním potenciálem a různé techniky pro regularitu řešení. Po zvládnutí známých technik je možné je aplikovat na otevřené problémy. Důraz bude kladen na prezentaci.
 
Charles University | Information system of Charles University | http://www.cuni.cz/UKEN-329.html